Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

Application of spectral mapping method to Dirac operator

TURKISH JOURNAL OF MATHEMATICS, vol.44, no.5, pp.1852-1870, 2020 (Peer-Reviewed Journal) identifier identifier

Articles Published in Other Journals

Refereed Congress / Symposium Publications in Proceedings

Inverse Eigenvalue Problems For Dirac Operator With FiniteNumber Of Transmission Conditions

International Conference on Mathematics and Mathematics Education, 11 - 13 May 2017

Direct Problem for Dirac Operator with Discontinuity Coefficient

II. Kadın Matematikçiler Derneği Çalıştayı, Turkey, 1 - 06 May 2015